# SDR 2007UALA04376

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 32,632 hours, 12,762 cycles
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A VENT EXTRACT FAULT.     FOUND EXTRACT FAN SEIZED.    REPLACED EXTRACT FAN  (VALVE 21HQ)
